# SDR DALA2016061104637

- Difficulty date: June 10, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER CAP OF FRAME, BS 1520 CANT AT 11 O'CLOCK POSITION ON AFT ACCESSORY COMPARTMENT.  REPAIRED IAW ERA 546490-14, REV O AND ETI 90-16-018, REV 4.
